自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 27    No. 6    June 2020

[PDF Download]    [Flash Online]

    

Optimal design for buckets layout based on muck removal analysis of TBM cutterhead
YANG Mei(杨妹)1, 2, XIA Yi-min(夏毅敏)1, 2, LIN Lai-kuang(林赉贶)1, 2, QIAO Shuo(乔硕)1, 2, JI Zhi-yong(暨智勇)1, 2

1. School of Mechanical and Electrical Engineering, Central South University, Changsha 410083, China;
2. State Key Laboratory of High Performance Complex Manufacturing, Central South University,Changsha 410083, China

Abstract:The layout of the buckets for tunnel boring machine (TBM) directly affects the muck removal efficiency of cutterhead during excavation. In order to improve the muck removal performance for TBM,the optimal design of bucket layout was investigated. The whole muck transfer process was simulated by discrete-element method (DEM), including the muck falling, colliding, pilling up, shoveling and transferring into the hopper. The muck model was established based on size distribution analysis of muck samples from the water-supply tunnel project in Jilin Province, China. Then, the influence of the bucket number and the interval angle between buckets on muck removal performance was investigated. The results indicated that, as the number of buckets increased from four to eight, the removed muck increased by 29% and the residual volume decreased by 40.5%, and the process became steadier. Different interval angles between buckets were corresponding to different removed muck irregularly, but the residual muck number increased generally with the angles. The optimal layout of buckets for the cutterhead in this tunnel project was obtained based on the simulation results, and the muck removal performance of the TBM was verified by the actual data in the engineering construction.

 

Key words: optimal design; buckets layout; discrete element method; muck removal performance; tunnel boring machine

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765(中) 88836963(英) 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号